# SDR A6WA200560016

- Difficulty date: July 14, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- Aircraft time: 33,603 hours, 37,845 cycles
- Engine: Lyc ALF502*
- Engine time: 29,712 hours, 40,018 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 77390025
- Part serial: F6616
- Condition: Unserviceable
- Location: Nr 1 Engine
- Part time: 4,192 hours, 4,806 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THRU 9000 FT NR 1 ENGINE STARTED TO WIND DOWN.  BOTH N1 AND N2 WERE DROPPING, TGT APPEARED TO BE RISING.  SECURED ENGINE, PERFORMED IMMEDIATE ACTION CHECKLIST C/W QRH.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE.  (K)
